Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Topological dynamics in coset transformation groups

Author: Harvey B. Keynes
Journal: Bull. Amer. Math. Soc. 72 (1966), 1033-1035
MathSciNet review: 0219050
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander, L. Green, F. Hahn, et al., Flows on homogeneous spaces, Annals of Mathematics Studies No. 53, Princeton Univ. Press, Princeton, N. J., 1963. MR 167569
  • 2. W. Gottschalk and G. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ., Vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 74810
  • 3. A. Malcev, On a class of homogeneous spaces, Amer. Math. Soc. Transl. (1) 39 (1951), 33 pp. MR 39734
  • 4. W. R. Scott, Group theory, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 167513

Additional Information


American Mathematical Society